# SDR DHL2002741001

- Difficulty date: January 23, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE TEST WILL NOT ILLUMINATE A OR B.  RELAMPED NR 1 ENGINE FIRE TEST LIGHT BULBS.  NR 1 ENGINE FIRE TEST OK IN BOTH A & B PER M/M 26-11-01.
